Jump to content

Search the Community

Showing results for tags 'help'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. My husband was advised by his pdoc to discontinue Effexor XR at 37.5 mg approx 9 days ago. He is having severe side effects from this that don't seem to be letting up. My question is would it be advised at this point for him to start taking some amount of Effexor again?
  2. OKAY. Where to begin. I had post partum depression after my baby girl was born. I remember being in the kitchen and she was crying (she cried A LOT due to colic and I was stressed) and up popped an intrusive thought. Well this ont op of my anxiety and all was NOT a good combination. It scared me so bad and I literally got hysterical and called my mom and had to her come to my house. Later I went to my OB-GYN and she literally told me it was PMS and it was OK. So I went to get another opinion. By the time I had seen the second doctor, I was so anxious and upset that I was literrally talking
  3. Hi, I was in PaxilProgress and most people from there came here, so I decided to join. I am scared because after 6 months from my last panic attack I had another one today, totally out of the blue. The only factor with the previous incidents is that I had food poisoning. I had to take a Xanax to calm down but I vomited after 30 minutes. I feel effects though. I am scared that I will relapse and get as bad as I was in 2012. I had rebuilt my life, I got a job, I got another job because I was suffering from mobbing on the first job, and I will start my new job soon, I can't relapse and ruin my
  4. Hello everyone. I'm happy that I found your website. I thought my life is ruined, but I read success recovery stories and I have a hope now. I was crying for about 20 minutes while I was reading. I don't know If I should tell you the whole story, cause it's a very very sad story. But for me the most important thing is to get answers to my questions. the brief story: I used some drugs for about one year: esctasy, some cocaine, LSD (twice only) and weed. After I stopped taking drugs health problems started: heavy hallucinations, voices, heavy paranoia, uncontrolled rage attacks and more. I g
  5. Hello warriors I am from Czech republic, so i am sorry for my English. And this is my story - I took the antidepressants for 10 year from 14 years.My diagnosis was Anxiety Disorder, Social Phobia,Panic Disorder everything tied to family terms. And now I am 3 months without them and it is very hard to me...but I am fighting and I don 't want give up. But every day is situation worst. It is possible that the side effects of discontinue medicaments show until now?? I ' m in intolerable condition. My best friend is bed now. It is terrible. Flushes of anxiety,irritation, hammering, inability do
  6. Hello there I am new to this site and came across some really HELPFUL things and hopefully you guys can help me out with some things. My wife has bipolar II and has been on her cocktail of medicine for about 16 years now. She decided she wants to taper off her medicine and we started with the anti-depressant first which is is her Prozac. She was taking 20 mg of Prozac so we reduced her to 10 mg of Prozac.....HORRIBLE IDEA.. after 5 days of dosing her down to the 10 mg of Prozac she became so irritable, and angry .. like I've never seen before. It is now day 3 of her feeling this way and I'm
  7. hey everyone. so i'm in need of help. lets start from January 2014. I started Prozac 20 mg. I stayed on this until the end of June 2014, taking 1 a day. Then i switched to Celexa 20 mg once a day. I've been taking this and still am on this dosage. As you can see I've been on an antidepressant for 9 months straight with no breaks. With Celexa I've been having weird drug interactions. If I take benadryl I start feeling tingly and feel like I'm on fire. So i stopped taking benadryl. I"m also prescribed adderall 10 mg as needed. If i take adderall I start feeling like im on fire as well. So
  8. Hi, i don't know were to start. first of all,my main language isn't english so i may be a bit awkward with words but i honestly don't know who to ask help. i've been on lamotrigine and risperidone for two months one of them was really...bad i'm being careful with the word choice ,i know most of you have gone through hell.well, the most terrible days weren't that mch in number but were followed by a really weird and unconfortable sensation on the chest ,i couldn't enjoy anything and was anxious,now i'm pretty stable,or rather the same as before the meds because i don't see any difference i
  9. Hi everyone, I'm new to the forum, this is my first post but I happened upon this place while googling brain zap cures and thought I might be able to get some help here. I'd been on 10mg escitalopram (Lexapro) daily since september and quit cold turkey approximately 10 days ago. I do realise it was stupid of me not to taper but I'd just undergone a really traumatic event that completely killed by ability to care about myself and I just wanted those meds out of my system and now I've gotten this far already there's just no way I'm getting back on them. Anyway, since then it's been une
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy